# SDR UF6A971211

- Difficulty date: December 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856AW
- Make and model: Bag ATP
- Aircraft serial: 2032
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Lever
- Part number: JD321J003800
- Condition: Failed
- Location: Rt Mlg
- Part time: 11,994 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ORD - FLT 5762 - RIGHT MAIN LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF.  MAINTENANCE REMOVED AND REPLACED RIGHT MAIN LANDING GEAR LEVER.  EXTENSION AND RETRACTION TEST OF MAIN LANDING GEAR WAS GOOD.  (M)
